Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 45, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2020, 10:14 PM CDT for 9 counties in Minnesota. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2020, 10:14 PM CDT (03:14 UTC)
- Expired
- Jun 7, 2020, 11:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Mahnomen County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 123 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 10:18 PM CDT | TSTM WND GST 62 | 2 Ssw Thief River Falls, MN | PEAK WIND MEASURED AT THE THIEF RIVER FALLS AIRPORT /KTVF/. |
| Jun 7, 10:22 PM CDT | TSTM WND DMG | Thief River Falls, MN | ROOFING TORN OFF A TRAILER HOME. NUKEROUS LARGE TREE BRANCHES BROKEN DOWN. REPORT AND PHOTO POSTED VIA SOCIAL MEDIA. |
| Jun 7, 10:30 PM CDT | TSTM WND DMG | 4 S Lengby, MN | A FEW LARGE TREE BRANCHES BLOWN DOWN NEAR THE ISLAND LAKE BOAT DOCK. |
| Jun 7, 10:45 PM CDT | TSTM WND DMG | Brooks, MN | LARGE TREE BRANCHES BLOWN DOWN. WIDESPREAD POWER OUTAGES. REPORT POSTED VIA SOCIAL MEDIA. |
| Jun 7, 10:50 PM CDT | TSTM WND DMG | 1 E Hawley, MN | AN 8 TO 10 INCH DIAMETER TREE WAS SNAPPED. NUMEROUS OTHER LARGE BRANCHES BROKEN DOWN. |
| Jun 7, 11:00 PM CDT | TSTM WND GST 56 | 4 Sse Mahnomen, MN | SUSTAINED WINDS AT 40 GUSTING TO 56 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 3.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 409 m²/s²
- 0-3 km storm-relative helicity
- 412 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
751
WUUS53 KFGF 080314
SVRFGF
MNC005-007-027-029-087-107-113-119-125-080415-
/O.NEW.KFGF.SV.W.0045.200608T0314Z-200608T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1014 PM CDT Sun Jun 7 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Red Lake County in northwestern Minnesota...
Eastern Clay County in northwestern Minnesota...
Eastern Norman County in northwestern Minnesota...
Southeastern Polk County in northwestern Minnesota...
Western Beltrami County in north central Minnesota...
Mahnomen County in northwestern Minnesota...
Becker County in northwestern Minnesota...
Pennington County in northwestern Minnesota...
Clearwater County in northwestern Minnesota...
* Until 1115 PM CDT.
* At 1012 PM CDT, severe thunderstorms were located along a line
extending from Wylie to near Fertile to near Ulen, moving east at
40 mph.
HAZARD...60 mph wind gusts and penny size hail. Wind gusts of 58
mph were reported in Crookston and wind gusts of 64 mph
were reported in Fargo.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Rindal, Ranum and Red Lake Falls around 1020 PM CDT.
St. Hilaire around 1025 PM CDT.
Winger, Hazel and Bejou around 1030 PM CDT.
Plummer around 1035 PM CDT.
Ogema and Callaway around 1045 PM CDT.
Other locations impacted by these severe thunderstorms include Thief
River Falls Airport and Many Point Scout Camp.
This includes Interstate 94 in Minnesota between mile markers 11 and
24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4680 9531 4663 9666 4757 9625 4817 9641
4817 9559 4854 9559 4854 9558 4826 9514
4749 9514
TIME...MOT...LOC 0312Z 267DEG 33KT 4796 9636 4751 9625 4706 9634
HAIL...0.75IN
WIND...60MPH
$$
Knutsvig2 follow-up statements
141
WWUS53 KFGF 080355
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1055 PM CDT Sun Jun 7 2020
MNC005-007-027-029-087-107-113-119-125-080415-
/O.CON.KFGF.SV.W.0045.000000T0000Z-200608T0415Z/
Red Lake MN-Clay MN-Norman MN-Polk MN-Beltrami MN-Mahnomen MN-
Becker MN-Pennington MN-Clearwater MN-
1055 PM CDT Sun Jun 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR RED LAKE...EASTERN CLAY...EASTERN NORMAN...SOUTHEASTERN POLK...
WESTERN BELTRAMI...MAHNOMEN...BECKER...PENNINGTON AND CLEARWATER
COUNTIES...
At 1055 PM CDT, severe thunderstorms were located along a line
extending from near Roland to near Fosston to near White Earth,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Roland, Island Lake in Mahnomen County and Fosston around 1100 PM
CDT.
Lengby and Pine Bend around 1105 PM CDT.
Ebro around 1110 PM CDT.
Tulaby Lake around 1115 PM CDT.
Bagley and Many Point Lake around 1120 PM CDT.
Other locations impacted by these severe thunderstorms include Thief
River Falls Airport and Many Point Scout Camp.
This includes Interstate 94 in Minnesota between mile markers 11 and
24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4680 9531 4663 9666 4757 9625 4817 9641
4817 9559 4854 9559 4854 9558 4826 9514
4749 9514
TIME...MOT...LOC 0355Z 264DEG 34KT 4795 9587 4750 9576 4705 9585
HAIL...<.75IN
WIND...60MPH
$$
Knutsvig619
WWUS53 KFGF 080408
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1108 PM CDT Sun Jun 7 2020
MNC005-007-027-029-087-107-113-119-125-080415-
/O.CON.KFGF.SV.W.0045.000000T0000Z-200608T0415Z/
Red Lake MN-Clay MN-Norman MN-Polk MN-Beltrami MN-Mahnomen MN-
Becker MN-Pennington MN-Clearwater MN-
1108 PM CDT Sun Jun 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN RED LAKE...NORTHEASTERN CLAY...EASTERN NORMAN...
SOUTHEASTERN POLK...WEST CENTRAL BELTRAMI...MAHNOMEN...BECKER...
EASTERN PENNINGTON AND CLEARWATER COUNTIES...
At 1107 PM CDT, severe thunderstorms were located along a line
extending from near Roland to near Lengby to near White Earth, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Fosston and High Landing around 1110 PM CDT.
Lengby, Roland and Island Lake in Mahnomen County around 1115 PM
CDT.
Pine Bend around 1120 PM CDT.
Ebro, Tulaby Lake and Weme around 1125 PM CDT.
Many Point Lake around 1130 PM CDT.
Other locations impacted by these severe thunderstorms include Many
Point Scout Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4681 9538 4676 9631 4754 9612 4817 9606
4817 9555 4818 9547 4821 9514 4750 9520
TIME...MOT...LOC 0407Z 261DEG 31KT 4796 9585 4751 9574 4706 9583
HAIL...<.75IN
WIND...60MPH
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:42 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 7, 7:42 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 742 PM CDT Sun Jun 7 2020 .MESOSCALE DISCUSSION... Issued at 741 PM CDT Sun Jun 7 2020 Significant instability remains over eastern North Dakota and extends into parts of northwest Minnesota with values of ML CAPE ranging between 1500 and 3500 J/Kg. This instability combined with deep layer shear of 40 to 60 knots this environment remains capable of supporting supercells. The outflow boundary that was previously located in the Red River Valley has dissipated which will decrease the tornado threat somewhat. Low level SRH remains maximized in far northwest Minnesota where some wall clouds were reported earlier and in southeast North Dakota near the South Dakota border where a tornado was confirmed. There will remain a window while the over the next hour to two where tornadoes remain possible. The threat for significant tornadoes has decreased across eastern North Dakota and northwest Minnesota. With the unstable environment and deep layer shear large hail, high winds, a tornado or two remain possible this evening. Later tonight storms are expected to grow upscale into more of a linear storm mode. At this point the primary severe risk will transition to wind. && .UPDATE... Issued at 705 PM CDT Sun Jun 7 2020 Warm front has remained this evening from the Cavalier ND area to near Thief River Falls then toward Park Rapids. Storms when reaching this warm front encountering better dynamics to become severe. SigTor remains higher along the Manitoba border near the front, but trends will indicate that the TOR threat will start to diminish by 02z. Watching the 500 mb wave moving NNE thru central SD and into south central ND with better upper level forcing with it. General band of t-storms with this feature and numerous severe storms along it from south of Jamestown to near Pierre SD. TOR reported near Ashley ND as area around there did see uptick in SigTor parameters. General thoughts are that as the wave lifts NNE will see increased t-storm action into E ND and likely form a line as it does and move NE thru most of the area overnight. Severe threat will be mainly hail and wind. && .SHORT TERM...(This evening through Tuesday night) Issued at 250 PM CDT Sun Jun 7 2020 For this evening...see the mesoscale discussion above. Mesoscale discussion does not address excessive rainfall threat, but it is something to keep in mind. Storms will develop and move across the same area this evening. Given very high PWATS ~1.6 inches precipitation rates will be efficient. HREF indicates areas along the boundary will likely receive at least 2 inches of rain, with the potential for up to 7-10 inches in localized areas. Although we've been dry the past few weeks, this would still likely lead to impacts. For Monday...main concern will be severe potential east of the valley where warm sector remains. Favorable environment will be in place given moderate instability and strong deep layer shear. Most guidance at least suggests scattered storms during the evening hours, with main ingredient lacking being strong forcing. Monday night into Tuesday night...still some uncertainty, but guidance is trending wetter for the eastern half of our forecast area. Mid-level baroclinic zone with strong Fgen will lead to periods of showers, with main question exactly how far west will showers occur. This is hinges on the track of the tropical depression. Will need to monitor as preceding rainfall events with an additional 1-4 inches of rain would lead to some flooding impacts. .LONG TERM...(Wednesday through Sunday) Issued at 250 PM CDT Sun Jun 7 2020 West to northwest flow prevails on Wednesday, with H5 ridging to the west and troughing to the east. An upper low, situated off the coast of the Pacific Northwest, will work slowly eastward through the end of the week, with ridging sliding eastward ahead of it. Synoptic patterns within ensemble guidance suggest a continued active pattern for Wednesday and Thursday, with quiet and drier weather likely Friday and into the weekend. Wednesday and Thursday: Rain and thunderstorm chances remain in the forecast for Wednesday into Thursday, mainly for northwestern and west-central MN. A slow-moving upper trough will move southeastward along the flow pattern, prolonging our rain chances for the eastern most counties within the CWA into Thursday. Instability looks low, thus widespread severe weather is not supported at this time. High temperatures on Wednesday and Thursday will be a bit cooler, in the mid-60s to mid-70s. Friday through Sunday: Warmer but primarily dry weather is expected as temperatures rebound into the 70s to lower 80s with low humidity. H5 ridging prevails during this time frame with subsidence contributing to the diminished rain and thunderstorm chances. PW is expected to be less than normal during this time frame as well. Impacts during the Friday through Sunday time frame could include an increased fire weather concern, but overall should remain relatively quiet. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 705 PM CDT Sun Jun 7 2020 VFR conditions at the TAF sites, except when thunderstorms are nearby when brief IFR/MVFR conditions will occur. T-storm threat at most sites continues past 06z then diminishes by 12z. Main t-storm threat Monday late aftn/eve will be in MN, affecting Bemidji. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. MESOSCALE...NC UPDATE...Riddle SHORT TERM...TG LONG TERM...Lynch AVIATION...Riddle
Hazardous weather outlook, Jun 7, 3:29 PM CDT, 6 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 329 PM CDT Sun Jun 7 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-081430- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 329 PM CDT Sun Jun 7 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Numerous severe thunderstorms are expected across the region. A couple tornadoes are possible, including the possibility for a strong and especially dangerous tornado. In addition, any storm has the potential to produce very large and destructive hail greater than 2 inches, and destructive wind gusts greater than 75 mph. Storms will initially be scattered, eventually evolving into clusters of storms. The threat will remain isolated and then increase in coverage after 6pm. Excessive rainfall is also possible if storms move across the same location multiple times. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will again be possible Monday within Minnesota with hail up to an inch and winds around 60mph. General thunderstorm chances continue through Wednesday, with excessive rainfall possibly leading to flash flooding Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed.
In the hours before
Local storm report, Jun 7, 9:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
949 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 6 WNW GRAND FORKS 47.95N 97.19W
06/07/2020 M63 MPH Grand Forks ND ASOS
PEAK WIND MEASURED AT THE GRAND FORKS AIRPORT /KGFK/.
0931 PM TSTM WND GST 4 SSE BUXTON 47.55N 97.07W
06/07/2020 M60 MPH Traill ND MESONET
PEAK WINDS MEASURED BY AN RWIS STATION.
&&
GGUSTLocal storm report, Jun 7, 9:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
952 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND GST 5 N LEONARD 46.72N 97.25W
06/07/2020 E58 MPH Cass ND MESONET
PEAK WIND MEASURED AT AN NDAWN STATION.
&&
GGUSTLocal storm report, Jun 7, 9:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
954 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG LISBON 46.44N 97.68W
06/07/2020 RANSOM ND TRAINED SPOTTER
TREES UPROOTED AND POWER LINES BLOWN DOWN.
&&
GGUSTLocal storm report, Jun 7, 9:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
955 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND GST 3 S GRAND FORKS 47.87N 97.07W
06/07/2020 M57 MPH Grand Forks ND MESONET
PEAK WIND MEASURED BY AN NDAWN STATION.
&&
GGUSTLocal storm report, Jun 7, 9:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
958 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST 1 N PILLSBURY 47.22N 97.80W
06/07/2020 M57 MPH Barnes ND MESONET
PEAK WIND MEASURED AT AN NDAWN STATION.
&&
GGUSTLocal storm report, Jun 7, 10:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1004 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND GST 3 WNW CROOKSTON 47.79N 96.67W
06/07/2020 M62 MPH Polk MN AWOS
PEAK WINDS MEASURED AT THE CROOKSTON AIRPORT /KCKN/.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:26 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 64 min |
| Jun 7, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 63 min |
| Jun 7, 7:46 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 44 min |
| Jun 7, 8:10 PM CDT | Areal Flood Advisory | FGF | Kittson, Marshall | 6 hr |
| Jun 7, 8:12 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 48 min |
| Jun 7, 8:17 PM CDT | Tornado Warning | FGF | Kittson, Marshall | 28 min |
| Jun 7, 8:31 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 44 min |
| Jun 7, 8:58 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 47 min |
| Jun 7, 9:17 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 43 min |
| Jun 7, 9:23 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Pennington, Polk, Red Lake | 67 min |
| Jun 7, 9:48 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 42 min |
| Jun 7, 10:04 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Pennington, Polk, Roseau | 41 min |
| Jun 7, 10:23 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Grant, Otter Tail, Wilkin | 39 min |
| Jun 7, 10:45 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Roseau | 60 min |
| Jun 7, 11:15 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Pennington and 2 more | 45 min |
| Jun 7, 11:48 PM CDT | Special Weather Statement | FGF | Clay | 42 min |
| Jun 7, 11:55 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 50 min |
| Jun 8, 12:23 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Pennington, Polk, Red Lake | 38 min |
| Jun 8, 12:37 AM CDT | Special Weather Statement | FGF | Clay, Clearwater, Mahnomen, Norman, Red Lake | 38 min |
| Jun 8, 12:45 AM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 17 min |
| Jun 8, 1:01 AM CDT | River Flood Warning | FGF | Kittson | 8 days |
| Jun 8, 2:30 AM CDT | Areal Flood Advisory | FGF | Kittson, Marshall | 8 hr |
| Jun 8, 2:39 AM CDT | Special Weather Statement | FGF | Clearwater | 51 min |
| Jun 8, 9:58 AM CDT | River Flood Warning | FGF | Polk | 4 days |
| Jun 8, 2:58 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 62 min |
| Jun 8, 3:06 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 54 min |
| Jun 8, 3:40 PM CDT | Tornado Warning | FGF | Kittson, Roseau | 50 min |
| Jun 8, 3:54 PM CDT | Special Weather Statement | FGF | Kittson | 36 min |
| Jun 8, 4:25 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 20 min |
| Jun 8, 5:12 PM CDT | Tornado Warning | FGF | Polk | 18 min |
| Jun 8, 5:28 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 47 min |
| Jun 8, 5:50 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods | 40 min |
| Jun 8, 6:09 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 51 min |
| Jun 8, 6:52 PM CDT | Severe Thunderstorm Warning | FGF | Marshall | 28 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.